# SDR COZA20160901094

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,540 hours, 23,382 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Part number: QA07656
- Part serial: R212704
- Condition: Intermittent
- Location: Oil Clog
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC CDU ENGINE 1 BITE TEST SHOWED "OIL FILTER SIGNALS DISAGREE MESSAGE" 79-31121.  FIM 79-05 TASK 817 WAS USED TO TROUBLESHOOT THE SYSTEM IN THE ORDER OF STEPS GIVEN.  A VISUAL INSPECTION OF THE ELECTRICAL CONNECTORS AND RECEPTACLES OF THE OFDPS, EEC AND J7 HARNESS WAS ACCOMPLISHED WITH NO DEFECTS NOTED.  A CHIP DETECTOR AND SCAVENGE SCREEN INSPECTION WAS COMPLETED ON THE LEFT ENGINE WITH NO METAL PARTICLES FOUND.  THE CLOGGING TRANSMITTER S125 WAS REPLACED.  THE REPAIR CONFIRMATION PART POWER LEAK CHECK WAS ACCOMPLISHED.  NO OIL FILTER SIGNALS DISAGREE MESSAGE WAS DISPLAYED.
